# SDR F3LA2018083000419

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 46,666 hours, 23,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000300
- Condition: Corroded
- Location: Frame 66
- Part time: 46,666 hours, 23,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION AROUND HARD POINT, BEAM -Y765 FR66.
CORRECTIVE ACTION: REFERENCE PEMCO N/R 2082N289 REMOVED AND REPLACED NEW FLOOR BEAM -Y765 IAW A319 SRM 51-72-11-911-001, 53-41-14-283-004 AND
51-21-11./END/
